On channel access probabilities which maximize throughput of slotted ALOHA

Authors

R. Mathar, A. Zilinskas,

Abstract

        We consider finite population slotted ALOHA where each of n terminals has its own transmission probability p_i. Given the overall traffic load lambda, the probabilities p_i are determined in such a way as to maximize throughput. This is achieved by solving a constrained optimization problem. The results of Abramson [2] are obtained as a special case. Our recent results [4] are improved.

BibTEX Reference Entry 

@article{MaZi94,
	author = {Rudolf Mathar and Antanas Zilinskas},
	title = "On channel access probabilities which maximize throughput of slotted {ALOHA}",
	pages = "364-372",
	journal = "Informatica",
	volume = "5",
	number = "3/4",
	year = 1994,
	}

Downloads

 Download bibtex-file

Sorry, this paper is currently not available for download.